RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 6(72), Pages 12–20 (Mi vsgu254)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

About the problem of characterization of the Shturm–Loiuville operator's boundary conditions by the spectrum

N. F. Valeev, S. A. Rabtsevich, E. R. Nugumanov

Dept. of Differential Equations, Bashkir State University, Ufa, 450074, Russia.

Abstract: A new formulation of the inverse spectral problem about the restoration of the boundary conditions' coefficients of the Shturm–Loiuville operator on a segment is considered. The theorems of existence and isolation of the solutions of the given task are proved, and the algorithm of numerical solution of the given problem is suggested.

Keywords: the identification of boundary conditions of a dynamic system; inverse spectral problem; existence, isolation and stability of the solution; algorithm of numerical solution.

Full text: PDF file (345 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.4+519.71
Received: 09.06.2009
Revised: 09.06.2009

Citation: N. F. Valeev, S. A. Rabtsevich, E. R. Nugumanov, “About the problem of characterization of the Shturm–Loiuville operator's boundary conditions by the spectrum”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 6(72), 12–20

Citation in format AMSBIB
\Bibitem{ValRabNug09}
\by N.~F.~Valeev, S.~A.~Rabtsevich, E.~R.~Nugumanov
\paper About the problem of characterization of the Shturm--Loiuville operator's boundary conditions by the spectrum
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 6(72)
\pages 12--20
\mathnet{http://mi.mathnet.ru/vsgu254}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu254
  • http://mi.mathnet.ru/eng/vsgu/y2009/i6/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Valeev, “Obratnaya spektralnaya zadacha dlya konechnomernykh operatorov”, Ufimsk. matem. zhurn., 2:2 (2010), 3–19  mathnet  zmath  elib
    2. S. N. Kakushkin, “Matematicheskoe modelirovanie spektralnoi zadachi ob elektricheskikh kolebaniyakh v protyazhennoi linii metodom regulyarizovannykh sledov”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:3 (2013), 125–129  mathnet
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:157
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020